# SDR REXA2013121602408

- Difficulty date: December 16, 2013
- Submitted: December 20, 2013
- Operation: Air carrier
- Aircraft: N8794B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7611
- Aircraft time: 25,575 hours, 23,315 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S FLASHLIGHT INOPERATIVE.  REPLACED CAPTAIN`S FLASHLIGHT IAW AMM 25-61-02, OPERATIONS CHECKED GOOD.
